The complexity of reasoning for fragments of default logic

Beyersdorff, O, Meier, A, Thomas, M and Vollmer, H (2012) The complexity of reasoning for fragments of default logic. Journal of Logic and Computation, 22 (3). 587 - 604 . ISSN 0955-792X

Abstract

Metadata

Authors/Creators:
  • Beyersdorff, O
  • Meier, A
  • Thomas, M
  • Vollmer, H
Copyright, Publisher and Additional Information: © 2012, Oxford University Press. This is an author produced version of a paper published in Journal of Logic & Computation. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Jul 2012 12:41
Last Modified: 16 Sep 2016 14:18
Published Version: http://dx.doi.org/10.1093/logcom/exq061
Status: Published
Publisher: Oxford University Press
Identification Number: 10.1093/logcom/exq061

Download

Filename: default_logic.pdf

Share / Export

Statistics